# SDR SCNA20201116208

- Difficulty date: October 16, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NUTPLATE ON UNDERSIDE OF FWD CARGO BAY BAFFLE STA 500D+20 LBL 25 WL 156.  CORROSION ON LT BAFFLE STA 500D-500E FOUND TO BE OUT OF LIMITS ,DUE TO PROXIMITY TO FASTENER HOLES, IAW SRM 53-00-53-1A-2.  REMOVED AND REPLACED BAFFLE PO 804719, IAW SRM 51-40-02-0G-0. BOEING DWG 143A7505 REV A.
